# SDR J7SA2022050200315

- Difficulty date: April 14, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N349FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500100
- Aircraft time: 8,453 hours, 5,630 cycles
- System (JASC): 2700 · Flight Control System
- Part: Circuit Breaker
- Condition: Popped
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

REPLACED FCE 1 DUE TO CIRCUIT BREAKER POPS ON POWER UP. WORK COMPLETED IAW AMM 27-03-01. ALL OPS AND RIG CHECKS GOOD.
